Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a lemma of Bishop and Phelps

Arne Brøndsted

Vol. 55 (1974), No. 2, 335–341
Abstract

The main purpose of the present note is to establish a theorem on the existence of maximal elements in certain partially ordered uniform spaces. The theorem unifies a lemma of E. Bishop and R. R. Phelps and a number of known extensions of this lemma.

Mathematical Subject Classification 2000
Primary: 46A40
Secondary: 54F05
Milestones
Received: 23 March 1973
Published: 1 December 1974
Authors
Arne Brøndsted